# SDR C2XA99CL127

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Condition: Failed
- Location: Lt Gear
- Part time: 1,230 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3009 - AFTER TAKEOFF FROM CLE, THE LANDING GEAR WOULD NOT RETRACT.  GREEN INDICATION LIGHTS REMAINED ON WITH NO INTRANSIT LIGHT.  AIRCRAFT RETURNED TO CLE WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED LEFT MAIN LANDING GEAR ACTUATOR IAW BEECH MM 32-30-10.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
